# SDR AT0000144

- Difficulty date: March 17, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Galley Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND G1 GALLEY OUTBOARD LOWER COMPARTMENT AT WATER DRAIN PAN CORRODED.  FABRICATED PANEL AND REINSTALLED IAW DC9 SRM 51-10-4, 51-30-8, 51-10-3, 55-05.
